# SDR DLM88091603

- Difficulty date: October 9, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 59,085 hours, 46,827 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lever
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV WEAR WAS FOUND ON LEVER OF TAIL CONE UPPER RT LATCH.  LEVER OF TAIL CONE RT UPPER LATCH WAS REPLACED IAW CMM 53-50-01.
